MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

DAVIS & GECK CARIBE LTD POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number L113
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Date of Event 11/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the sutures were defective and broken.There was no patient involved in this event.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of fifty one devices.Visual inspection of the opened products returned noted two discolored and degraded sutures and two foil pouches with incomplete sealing mark in the vent hole.Visual inspection of the sealed products noted two discolored and degraded sutures with incomplete sealing marks.Functionally, the sealed samples were submitted to a haug bubble emission test and the two sutures with the incomplete sealing did not meet specifications.A review of the device history record indicates this product was released meeting all quality release specifications at the time of manufacture.However, a manufacturing fault was identified during product analysis.The reported condition under was most likely caused by an error with the feeding and sealing station.The root cause of the observed condition was determined to be a result of a manufacturing activity.Improvements have been initiated to mitigate this condition.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, pre-operatively, the sutures were defective and broken.There was no patient involved in this event.

Brand Name
POLYSORB
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key8168916
Report Number9612501-2018-02230
Device Sequence Number11186709
Product Code GAM
UDI-Device Identifier10884521045798
UDI-Public10884521045798
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K963253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model NumberL113
Device Catalogue NumberL113
Device Lot NumberD5A0014X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/04/2019
Initial Date Received by Manufacturer 11/20/2018
Supplement Date Received by Manufacturer07/05/2019
08/07/2019
Initial Report FDA Received Date12/17/2018
Supplement Report FDA Received Date07/22/2019
08/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1